# SDR REXA2012062601021

- Difficulty date: June 26, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 18,276 hours, 15,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 AFT CEILING EMERGENCY FLOODLIGHT INOPERATIVE.  REMOVED AND REPLACED NR 4 AFT CEILING EMERGENCY FLOODLIGHT IAW AMM 33-51-16.  OPS CHECKED GOOD.
